# SDR 97FDEA00832

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22930
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 774001
- Condition: Failed
- Location: E/E Compartment
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

APPROX 4 TO 5 MIN AFTER T/O, NR 4 MAIN CARGO SMOKE ALARM SOUNDED AND ILLUMINATED.  LIGHT REMAINED ILLUMINATED FOR A FEW MIN AND THEN WENT OUT.  NO SECONDARY IND OF FIRE OR SMOKE.  REMOVED AND REPLACED NR 4 SMOKE DETECTOR, OPERATIONAL CHECKS NORMAL PER B727 MAINTENANCE MANUAL CHAPTER 26.
